# SDR AALA20001869

- Difficulty date: November 13, 2000
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator
- Part number: 796770
- Condition: Broken
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 2002 - EN ROUTE DFW-MCI, AT APPROXIMATELY 300 FEET, DETECTED SEVERAL VIOLENT COMPRESOR STALLS LEFT SIDE ENGINE.  AIR INTERRUPTED, RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE ENGINE.  REPLACED 8TH STAGE STATOR SUPPORT FLANGE AT INTERMEDIATE CASE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
